# SDR C2XA09SH378

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 22,164 hours, 16,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM AFT DOUBLER (AFT OF CROSSBEAM) IS CORRODED (LEVEL 2 LOCAL) AT FRM 20A.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM AT FRAME 20 IAW EMB-145 SRM 53-00-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
